# SDR UPS 803935

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 52645716
- Condition: Corroded
- Location: Fs 1560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, AFT ASSY COMPT HAS HEAVY CORR ON LONGERON SPLICE FS 1560, LONG 30R.  REPAIRED PER SRM 53-2-2 FIG 10.
